My daughter just started microgestinFe1.5/30 about 5 weeks ago and she is having really frequent urination (every 15 min or so) and sore breasts and lower stomach pains, they did a uninealysis (came back negative) but a pregnancy test also came back negative. She said Dr told her this pill can throw off a PG test. Anyone ever heard that or know anything or is it just the pills making her feel this way and pee ALOT??? She is on the BC pill to regulate her periods but really wants a baby. She doesnt want to continue to take the pills if they could be wrong about this being pregnancy causing the urination , stomach pain and sore breasts.
17 Oct 2009
Pregnancy tests can always show a false negative, but never a false positive. I don't think that her symptoms are that of early pregnancy, birth control pills do make your body think it is pregnant when its not, so you can have pregnancy symptoms from taking the pill, but they certainly sound alarming and I would recommend she see her OB/GYN immediately to switch her type of contraceptive pill. Frequent unrination due to pregnancy is usually caused by the growing uterus putting pressure on the bladder.
- Microgestin FE 1.5 / 30 Information for Consumers
- Side Effects of Microgestin FE 1.5 / 30 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been taking warfarin for 6mnth to treat a pulmanary embolism,iv been told I need to stay on it for life.my period is 8wk late but iv had 4 ...
1 answer • 30 Nov 2010
Microgestin Fe 1/20 - I have taken Microgestin for a year now. I have had regular but light periods?
... but last month and this month i have not received my period. I taken 6 home pregnancy test they all come back negative. Can Microgestin stop your ...
1 answer • 30 Oct 2011
I had sex about the day my period ended, and the condom broke. So I bought plan b, and about a week later I got something resembling a period for 2-3 ...
1 answer • 15 Oct 2013
... infection and now it's gone but symptoms remain. I think it's anxiety related. Anyone have any experience?
2 answers • 31 Oct 2014